Advertisement

An Efficient Computational Technique for a System of Singularly Perturbed Initial Value Problems

  • Rajesh K. Bawa
  • Vinod Kumar
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 5434)

Abstract

In this paper, a parameter-uniformly convergent computational technique for a system of singularly perturbed initial value problems, which is applied on a piecewise uniform Shishkin mesh is presented. Numerical experiments are carried out on some test problems which shows almost second order uniform convergence, confirming the efficiency of the proposed technique.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Farrell, P.A., Hegarty, A.F., Miller, J.J.H., O’Riordan, E., Shishkin, G.I.: Robust Computational Techniques for Boundary Layers. Chapman & Hall/CRC Press (2000)Google Scholar
  2. 2.
    Roos, H.-G., Stynes, M., Tobiska, L.: Numerical Methods for Singularly Perturbed Differential Equations. Springer, Berlin (1996)CrossRefzbMATHGoogle Scholar
  3. 3.
    Matthews, S., Miller, J.J.H., O’Riordan, E., Shishkin, G.I.: A Parameter Robust Numerical Method for a System of Singularly Pertyrbed Ordinary Differential Equations. Nova Science Publishers, New York (2000)Google Scholar
  4. 4.
    Hemavathi, S., Bhuvaneswari, T., Valarmathi, S., Miller, J.J.H.: A Parameter Uniform Numerical Method for a System of Singularly Perturbed Ordinary Differential Equations. Appl. Math. Comput. 191, 1–11 (2007)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Sun, G., Stynes, M.: An almost fourth order uniformly convergent difference scheme for a semilinear singularly perturbed reaction-diffusion problem. Numerische Mathematik 70, 487–500 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Doolan, E.P., Miller, J.J.H., Schilders, W.H.A.: Uniform Numerical Methods For Problems With Initial And Boundary Layers. Boole Press, Dublin (1980)zbMATHGoogle Scholar
  7. 7.
    Miller, J.J.H., O’Riordan, E., Shishkin, G.I.: Fitted numerical methods for singular perturbation problems. World Scientific, Singapore (1996)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Rajesh K. Bawa
    • 1
  • Vinod Kumar
    • 2
  1. 1.Department of Computer SciencePunjabi UniversityPatialaIndia
  2. 2.Chitkara Institute of Engineering and Technology, Jansla, RajpuraPatialaIndia

Personalised recommendations